MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC MALLEABLE SUCTION LARGE, STANDARD TIP; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC MALLEABLE SUCTION LARGE, STANDARD TIP; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Model Number 9735019
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.Manufacture date was not available at the time of filing.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a functional endoscopic sinus surgery (fess).It was reported that the large malleable suction stopped navigating during the case.There was no signal.It worked for half of the case then all of a sudden it stopped tracking.Troubleshooting involved the site opening a new suction and it resolved the problem.No impact on patient outcome.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received: the suction was used with ent software and a flat emitter.A manufacturer representative stated that the potential cause of why the suction stopped tracking was that the imbedded wire got severed or a short occurred in the connector or wire.

Brand Name
MALLEABLE SUCTION LARGE, STANDARD TIP
Common Device Name
EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8484325
Report Number1723170-2019-01546
Device Sequence Number19336631
Product Code PGW
UDI-Device Identifier00643169443549
UDI-Public00643169443549
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K133665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735019
Device Catalogue Number9735019
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer04/05/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight122